# SDR 2010FA0000758

- Difficulty date: November 7, 2008
- Submitted: July 23, 2010
- Operation: General aviation
- Aircraft: N893CD
- Make and model: Cirrus SR20
- Aircraft serial: 1240
- Engine: Cont IO360*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: CSAV661
- Condition: Chafed
- Part time: 540 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(NU7R) PILOT REPORTED AVIONICS INTERMITTENT TO COME ON WITH AVIONICS SWITCH.  MFG DWG PAGE 24-50-01, PAGE 1 SHOWS AVIONICS RELAY NR 1 WITH WIRE CSVA661-14 LEAVING THE RELAY GOING TO THE AVIONICS ESSENTIAL BUSS.  THIS WIRE WAS CHAFING ON THE BOTTOM HINGE ATTACH SCREW THAT WAS PROTRUDING FROM THE NUT PLATE.  THIS HINGE HOLDS THE CIRCUIT BREAKER PANEL TO THE BOTTOM OF THE CENTER CONSOLE NEXT TO THE PILOTS RT LEG.  WIRE CSVA661-14 WAS MFG TOO LONG OR THERE WAS NOT PROTECTION INSTALLED ON THE SCREW FASTENER TO PREVENT CHAFING.  ANOTHER FIX WOULD BE TO MOVE THE AVIONICS RELAY NR 1 AND NR 2 WITH EACH OTHER, MAKING THE NR 1 RELAY AN NON-ESSENTIAL CIRCUIT AND NR 2 THE ESSENTIAL CIRCUIT.  IF THE SCREW WERE TO CHAFE AGAIN AT LEAST IT WOULD NOT KNOCK OUT THE ESSENTIAL SYSTEM.
